# SDR REXA2022100302164

- Difficulty date: September 2, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N8783E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7783
- Aircraft time: 32,366 hours, 30,547 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 601R322354
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE SIDE WINDSHIELD POST HAS CRACK AT LOWER AFT CLIP RADIUS.	REMOVED AND INSTALLED NEW R/H SIDE WINDSHIELD POST AFT FITTING REF CRJ-200 SRM 51-42-21 AND DWG 601R33007 REV -U
